Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 6, NWS Milwaukee, WI

March 11, 2011

NWS Milwaukee, WI issued this gale warning at Mar 11, 2011, 3:44 PM CST. It took effect at Mar 12, 2011, 7:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2011, 3:44 PM CST (21:44 UTC)
In effect from
Mar 12, 2011, 7:00 AM CST
Expired
Mar 12, 2011, 3:18 PM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WHUS73 KMKX 112144
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CST FRI MAR 11 2011

...GALE FORCE WIND GUSTS SATURDAY...

.STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN WISCONSIN TONIGHT
INTO SATURDAY MORNING...WITH A STRONG COLD FRONT TO SWEEP ACROSS
LAKE MICHIGAN AFTER MIDNIGHT TONIGHT. BRISK AND GUSTY WEST WINDS
WILL DEVELOP TOWARD DAYBREAK BEHIND THE COLD FRONT. THE WIND
GUSTS WILL LIKELY REACH GALE FORCE DURING THE DAY ON SATURDAY.
THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT AS THE LOW
PRESSURE AREA MOVES TO THE EASTERN GREAT LAKES REGION.

LMZ643>646-120545-
/O.UPG.KMKX.GL.A.0003.110312T1200Z-110313T0000Z/
/O.NEW.KMKX.GL.W.0006.110312T1300Z-110313T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 PM CST FRI MAR 11 2011

...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARD OPEN 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
4 follow-up statements
972 
WHUS73 KMKX 120327
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CST FRI MAR 11 2011

...GALE FORCE WIND GUSTS SATURDAY...

.STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN WISCONSIN TONIGHT
INTO SATURDAY MORNING...WITH A STRONG COLD FRONT TO SWEEP ACROSS
LAKE MICHIGAN AFTER MIDNIGHT TONIGHT. BRISK AND GUSTY WEST WINDS
WILL DEVELOP TOWARD DAYBREAK BEHIND THE COLD FRONT. THE WIND
GUSTS WILL LIKELY REACH GALE FORCE DURING THE DAY ON SATURDAY.
THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT AS THE LOW
PRESSURE AREA MOVES TO THE EASTERN GREAT LAKES REGION.

LMZ643>646-121130-
/O.CON.KMKX.GL.W.0006.110312T1300Z-110313T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CST FRI MAR 11 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM CST
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM CST SATURDAY. 

* WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARD OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
984 
WHUS73 KMKX 120946
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CST SAT MAR 12 2011

...GALE FORCE WIND GUSTS SATURDAY...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE WISCONSIN/UPPER
PENINSULA BORDER REGION THIS MORNING...AND REACH LAKE HURON BY
THIS EVENING. STRONG AND GUSTY WEST WINDS WILL DEVELOP TOWARD
DAYBREAK BEHIND A DEPARTING COLD FRONT. THE WIND GUSTS WILL
LIKELY REACH GALE FORCE TODAY. THE WINDS WILL WEAKEN SATURDAY
EVENING AND OVERNIGHT AS THE LOW PRESSURE AREA MOVES OFF AND HIGH
PRESSURE BUILDS INTO MINNESOTA.

LMZ643>646-121800-
/O.CON.KMKX.GL.W.0006.110312T1300Z-110313T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 AM CST SAT MAR 12 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* WINDS: WEST 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.

* WAVES: 2 TO 4 FEET.  HIGHER WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
847 
WHUS73 KMKX 121528
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CST SAT MAR 12 2011

...GALE FORCE WIND GUSTS TODAY...

.STRONG LOW PRESSURE WILL MOVE ALONG THE WISCONSIN/UPPER
PENINSULA BORDER REGION THIS MORNING...AND REACH LAKE HURON BY
THIS EVENING. STRONG AND GUSTY WEST WINDS WILL CONTINUE BEHIND
THE DEPARTING COLD FRONT. THE WIND GUSTS WILL LIKELY REACH GALE
FORCE TODAY. THE WINDS WILL WEAKEN SATURDAY EVENING AND OVERNIGHT
AS THE LOW PRESSURE AREA MOVES OFF AND HIGH PRESSURE BUILDS INTO
MINNESOTA.

LMZ643>646-122330-
/O.CON.KMKX.GL.W.0006.000000T0000Z-110313T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CST SAT MAR 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: WEST 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS.

* WAVES: 2 TO 4 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
703 
WHUS73 KMKX 122118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST SAT MAR 12 2011

...BREEZY WINDS CONTINUING THROUGH THE EVENING...

.LOW PRESSURE OVER NORTHERN LOWER MICHIGAN WILL CONTINUE TO HEAD
EASTWARD THIS EVENING AND OVERNIGHT...AS HIGH PRESSURE BUILDS INTO
MINNESOTA FROM THE NORTHWEST. BREEZY CONDITIONS ARE EXPECTED TO
LINGER THROUGH MUCH OF THE EVENING...WITH WINDS EASING LATE
EVENING AND OVERNIGHT AS THE LOW PULLS AWAY. WIND GUSTS CONTINUE
TO REMAIN JUST BELOW GALE FORCE...SO THE GALE WARNING HAS BEEN
DOWNGRADED TO A SMALL CRAFT ADVISORY.

LMZ643>646-130530-
/O.CAN.KMKX.GL.W.0006.000000T0000Z-110313T0000Z/
/O.NEW.KMKX.SC.Y.0024.110312T2118Z-110313T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST SAT MAR 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST TO NORTHWEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO
  30 KNOTS.

* WAVES: 1 TO 2 FEET CLOSE TO SHORE AND 2 TO 4 FEET TOWARD OPEN 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 11, 3:28 PM CST, 16 minutes earlier.

Area forecast discussion, Mar 11, 3:28 PM CST, 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION SECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CST FRI MAR 11 2011

.VERY SHORT TERM...TONIGHT AND SATURDAY.

LOW PRESSURE WILL SWING THROUGH NORTHERN WISCONSIN TONIGHT INTO
SATURDAY MORNING...DRAGGING A COLD FRONT WEST TO EAST THROUGH THE
FORECAST AREA TONIGHT. THE BULK OF MOISTURE/LIFT WILL REMAIN NORTH
TOWARD THE LOW...BUT JUST ENOUGH IN THE NORTHERN FORECAST AREA TO
MENTION SCATTERED SPRINKLES AND FLURRIES TONIGHT. SCATTERED FLURRIES
THEN POSSIBLE ACROSS MUCH OF THE FORECAST AREA WITH A DECENT SHOT OF
COLDER AIR BEHIND THE FRONT AND LINGERING LOW LEVEL MOISTURE. AT THE
VERY LEAST...SEEMS MOSTLY CLOUDY SKIES WILL HANG AROUND FOR MUCH OF
THE DAY.

BIGGEST ISSUE THROUGH TOMORROW WILL BE THE WINDS BEHIND THE COLD
FRONT. PRETTY GOOD PRESSURE GRADIENT TO DEVELOP BY DAYBREAK...WITH
GOOD LOW LEVEL MIXING UNDER CAA...AS 925 MB TEMPS FALL ABOUT 10C
FROM AROUND MIDNIGHT TO MID OR LATE MORNING. NOT SURE IF THERE WILL
BE MUCH SUN TO HELP THE MIXING ALONG...BUT CAA MAY BE ENOUGH TO TAP
HIGHER GUSTS. MODEL SOUNDINGS SHOW 925 MB WINDS OF AROUND 38 KNOTS
PER GFS...AND 36 KNOTS PER SREF AND LOCAL WRF20 MODEL. NAM A BIT
LOWER WITH 31-35 KNOTS THROUGH THE DAY. EITHER WAY...SEEMS LIKE
GUSTS OF 30-35 KNOTS...OR ROUGHLY 35-40 MPH ARE POSSIBLE THROUGH A
GOOD PART OF THE DAY...THE BEST CHANCE FOR HIGHER GUSTS IN THE
MORNING AND EARLY AFTERNOON.

TEMPS WILL REMAIN IN THE MID TO UPPER 30S THROUGH THE EVENING...WITH
MILDER SOUTHERLY FLOW AHEAD OF THE FRONT...THEN LIKELY FALL TO THE
LOW 30S BY DAYBREAK BEHIND THE FRONT. MODEL 925 MB TEMPS RANGE FROM
-2C WITH THE ECMWF...TO -6C WITH THE NAM FOR TOMORROW AFTERNOON.
SPLIT THE DIFFERENCE...GOING WITH 925 MB TEMPS SIMILAR TO
GFS...SUGGESTING MID TO UPPER 30S FOR HIGH TEMPS.

.SHORT TERM...SATURDAY NIGHT THROUGH MONDAY.

WEAK MID LEVEL TROUGH PASSAGE SAT NGT MIGHT BE ABLE TO SHAKE OUT A
FEW FLURRIES FROM THE LINGERING LOW TO MID LEVEL CLOUD DECK DURING
THE EVE.  MOISTURE WL EXTEND TO 6K FEET SAT EVE...HOWEVER WL BE
FIGHTING AGAINST SUBSIDENCE FROM LEFT ENTRANCE REGION OF UPPER JET.
ONLY OTHER SIGNIFICANT CONCERN DURING THIS PERIOD IS QUESTION OF
LAKE EFFECT ON SUN AND SUN NGT.  LOW LEVEL WINDS MOSTLY FROM THE
NORTH DURING THIS PERIOD...BUT EVENTUALLY VEER TO THE NORTHEAST SUN
NGT.  LOW LEVEL RH AND CONVERGENCE REMAINS SPARSE.  DESPITE DELTA-T
AROUND 8-9 DEGREES...WL GO WITH P/C CONDITIONS IN THE EAST FOR NOW.

OTHERWISE SEASONAL CONDITIONS EXPECTED SUN WITH SLIGHTLY WARMER
TEMPS ANTICIPATED FOR MON WITH MORE SUNSHINE AND A SE WIND COMPONENT.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY.

EMPHASIS OF THIS PERIOD ON CONTINUED PERIOD OF WARMER WEATHER AS
UPPER LEVEL JET STREAM REMAINS SHIFTED FARTHER NORTH INTO SOUTHERN
CANADA. THIS WILL ALLOW WARMING SOUTHWEST WINDS TO PUNCH FARTHER
NORTHWARD ACROSS ENTIRE UPPER MIDWEST AHEAD OF SEVERAL SHORT
WAVES/SFC LOW PRESSURE THAT WILL MOVE EWD ACROSS SRN CAN.

DEEPER GULF MOISTURE REMAINS CUTOFF DURING FIRST CDFNT PASSAGE
TUE/TUE NGT SO 06Z GFS MOST LIKELY OVERDOING QPF ACRS SRN WI.  HWVR
MID LEVEL SHORT WAVE APPEARS FAIRLY SHARP AND GFS LAYER Q-VECTOR
CONVERGENCE SHOWING 10 TO 20 UNITS IN THE LOW LEVELS AND UP TO 30
UNITS ABV 10K FT. GEM AND ECMWF ALSO SHOW QPF ALONG FRONTAL
BOUNDARY...HOWEVER LATEST HI RES ECMWF SHOWS LESS COLUMN RH AND
HENCE LESS RH. FOR NOW WL BUMP POPS TO CHANCE CATEGORY WITH THE
HIGHEST IN THE WEST CLOSER TO THE FRONTAL BOUNDARY MOVING THROUGH
DURING THE TIME OF PEAK HEATING.

SHORT WAVE RIDGING AND SUNSHINE SHOULD RESULT IN A PLEASANT AND MILD
DAY ON WED.  INCREASING SLY WINDS WILL THEN PULL IN WARMER AIR FOR
THE LATER PART OF THE WEEK.  GFS SHOWING POOR RUN TO RUN CONSISTENCY
WITH PLACEMENT AND TIMING OF STRONGER SHORT WAVE TROUGH PUSHING
THROUGH SRN CAN/UPPER MIDWEST WED NGT/THU.  ENSEMBLE MEMBERS BASED
HEAVILY ON GFS ALSO SHOWING QUITE A BIT OF VARIABILITY RELATING TO
POSITION OF SHORT WAVE. LAST SEVERAL RUNS OF GFS HAVE BEEN TRENDING
TOWARD FLATTER...MORE CONSISTENT HI RES ECMWF WHICH CARRIES WEAKER
SFC FRONT THRU SRN WI ON THU.

WL HAVE SMALL POPS FOR -SHRA ON THU LINGERING INTO THU EVE.  FOR
LATE IN THE WEEK...EXTENDED GUIDANCE DIVERGES SHARPLY WITH ECMWF
SHOWING MORE WIDESPREAD RIDGING ACRS GTLAKES...WHILE GFS SHOWS MORE
ACTIVE BOUNDARY ACROSS MID-MS VALLEY.  DUE TO LARGE UNCERTAINTY AT
THIS POINT AND GFS TENDENCY FOR MOVING SYSTEMS TOO FAST...WL GO WITH
DRY WX MOST AREAS FRI/FRI NGT. WOULD EXPC BOUNDARY TO APPROACH SRN
WI LATER IN THE WEEKEND AS UPSTREAM FLOW TURNS MORE SW.

GFS 500MB 5 DAY MEANS SHOWS MILDER ZONAL FLOW PERSISTING THROUGH THE
END OF NEXT WEEK WITH THE POTENTIAL FOR EVEN WARMER CONDITIONS TO
MAKE INROADS INTO THE UPPER MIDWEST NEXT WEEKEND AS LONG WAVE
TROFFING AMPLIFIES UPSTREAM OVER THE WESTERN CONUS.

&&

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE NIGHT. LOW PRESSURE WILL SWING
ACROSS NRN WI TONIGHT INTO SAT MORNING...WITH THE BULK OF
MOISTURE/LIFT REMAINING TO THE NORTH TOWARD THE LOW. COLD FRONT TO
MOVE THROUGH AROUND MIDNIGHT...WITH A TIGHTENING PRESSURE GRADIENT
BEHIND THE FRONT. ADDITIONALLY...DECENT COLD AIR ADVECTION BEHIND
THE FRONT WILL RESULT IN PRETTY GOOD MIXING BEGINNING NEAR OR
SHORTLY AFTER DAYBREAK. DEPENDING ON THE MODEL...925 MB WINDS OF
32-38 KNOTS SHOULD ALLOW FOR GUSTS OF AROUND 35 KNOTS AT THE
SURFACE. WINDY CONDITIONS WILL LIKELY PERSIST THROUGH MUCH OF THE
DAY...POSSIBLY EASING A BIT IN THE AFTERNOON.

IN ADDITION TO THE WINDS...THE COLDER AIR WILL LIKELY PRODUCE MVFR
CIGS LATE IN THE NIGHT AND THROUGH MUCH OF SATURDAY. GFS MOS
GUIDANCE NOT SUPPORTIVE OF THESE LOWER CIGS...BUT GFS SOUNDINGS SEEM
PRETTY SATURATED IN THE LOW LEVELS. COULD SEE SOME FLURRIES DURING
THE DAY TOMORROW AS WELL.

&&

.MARINE...WILL BE UPGRADING GALE WATCH TO GALE WARNING FOR AFTERNOON
FORECAST PACKAGE. MODELS CONTINUE TO SHOW PRETTY GOOD MIXING TOWARD
DAYBREAK BEHIND THE COLD FRONT...WITH 925 MB WINDS INCREASING TO
32-38 KNOTS...DEPENDING ON THE COMPUTER MODEL. GALE WARNING MAY BE
BORDERLINE IF LOWER END MODELS ARE RIGHT...BUT ENOUGH CONFIDENCE IN
34 KNOT GUSTS TO GO WITH THE WARNING. WENT WITH 13Z-00Z TIME FRAME.

&&

.HYDROLOGY...GRADUAL WARMING THROUGH EARLY NEXT WEEK WILL CONTINUE
TO ERODE SNOWFIELD ACROSS NORTHERN TWO THIRDS OF CWA.  DEEPEST SNOW
COVER RUNS FROM AROUND THE DELLS EAST AND NORTHEAST TO WESTFIELD...
BERLIN...FOND DU LAC...ELKHART LAKE TO FAR NORTHERN MKE COUNTY WITH
A FEW LOCATIONS EXCEEDING 10 INCHES. HENCE GRADUAL MELT WILL PUSH
SUSCEPTIBLE RIVERS ABOVE FLOOD STAGE INTO MINOR FLOODING DURING THE
NEXT SEVEN DAYS.  FORTUNATELY...NO SIGNIFICANT PRECIPITATION IS
EXPECTED ON TOP OF THE SNOW MELT WHICH EASES FLOODING CONCERNS.

&&

.CONFIDENCE...

TONIGHT AND SATURDAY...MEDIUM TO HIGH
SATURDAY NIGHT THROUGH MONDAY...MEDIUM TO HIGH.
MONDAY NIGHT THROUGH FRIDAY...MEDIUM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING LMZ643>646 13Z/12 TO 00Z/13

VERY SHORT TERM...DDV
SHORT TERM/LONG TERM/HYDROLOGY...MBK
AVIATION/MARINE...DDV
Hazardous weather outlook, Mar 11, 3:16 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CST FRI MAR 11 2011

WIZ046-047-051-052-056>060-062>072-122130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
316 PM CST FRI MAR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WINDY CONDITIONS ARE EXPECTED ON SATURDAY AS STRONG LOW PRESSURE
MOVES ACROSS THE NORTHERN GREAT LAKES. WIND GUSTS TO 35 TO 40 MPH
ARE EXPECTED BUT THERE IS A POTENTIAL FOR HIGHER WIND GUSTS TO 45
MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT WEDNESDAY.

LMZ643>646-122130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 PM CST FRI MAR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

BRISK WEST WINDS WILL DEVELOP AFTER 3 AM TONIGHT AFTER THE PASSAGE
OF A STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A GALE WARNING HAS BEEN POSTED FOR THE NEARSHORE WATERS OF LAKE
MICHIGAN ON SATURDAY. A TIGHT PRESSURE GRADIENT ALONG WITH COLDER
AIR MOVING ACROSS LAKE MICHIGAN BEHIND STRONG LOW PRESSURE WILL
RESULT IN BLUSTERY WEST WINDS. WIND GUSTS TO 35 KNOTS ARE
EXPECTED.

BLUSTERY SOUTH WINDS ARE EXPECTED ON TUESDAY AHEAD OF AN
APPROACHING COLD FRONT.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 4:10 AM CSTGale WatchMKX12 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.